# SDR DXTA2024053111926

- Difficulty date: May 30, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N935QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0364
- Aircraft time: 635 hours, 420 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: 746810120
- Part serial: 330389691
- Condition: Defective
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR WAS STUCK OPEN. HAD TO RESET MAIN DOOR WITH QRH PROCEDURE. DOOR WILL NOW CLOSE BUT YELLOW OPEN LIGHT ON DOOR REMAINS ILLUMINATED. DOOR HANDLE ALSO STIFF TO OPERATE. REMOVED AND REPLACED PCB NC105, IAW MM 24·60·40 (REV13), DOOR SOLENOID OPERATIONAL CHECK IS GOOD.   REFER TO PROXIMITY SWITCH HARNESS FOR CABIN DOOR OPERATIONAL CHECKS.
